Sh:904

Bib entry
@article{Sh:904,
 author = {Shelah, Saharon},
 title = {{Reflexive abelian groups and measurable cardinals and full MAD families}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {63},
 number = {4},
 year = {2010},
 pages = {351--366},
 issn = {0002-5240},
 doi = {10.1007/s00012-010-0086-z},
 mrclass = {03E05 (03E55 20K99)},
 mrnumber = {2734302},
 mrreviewer = {A. Kanamori},
 doi = {10.1007/s00012-010-0086-z},
 note = {\href{https://arxiv.org/abs/math/0703493}{arXiv: math/0703493}},
 arxiv_number = {math/0703493}
}